Division of independent variable and transcendence
Matematičeskie zametki, Tome 57 (1995) no. 3, pp. 422-433
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1995_57_3_a10,
author = {N. D. Nagaev},
title = {Division of independent variable and transcendence},
journal = {Matemati\v{c}eskie zametki},
pages = {422--433},
year = {1995},
volume = {57},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_57_3_a10/}
}
N. D. Nagaev. Division of independent variable and transcendence. Matematičeskie zametki, Tome 57 (1995) no. 3, pp. 422-433. http://geodesic.mathdoc.fr/item/MZM_1995_57_3_a10/
[1] Ramachandra K., “Contributions to the theory of transcedental numbers”, Acta arithm., XIV (1968), 66–88
[2] Baker A., “On the Quasi-Periods of the Weierstrass $\zeta $-Function”, Nach. Akad. Wiss. Göttingen II, Math., Phus. Klasse, 1969, no. 16, 1–13
[3] Feldman N. I., “Ellipticheskii analog odnogo neravenstva A. O. Gelfonda”, Tr. MMO, 18, URSS, M., 1968, 65–76 | MR | Zbl
[4] Feldman N. I., “O periodakh ellipticheskikh funktsii”, Acta arithm., 24:5 (1974), 477–489 | Zbl